# SDR SIMA20151113007

- Difficulty date: November 13, 2015
- Submitted: November 16, 2015
- Operation: Air carrier
- Aircraft: N935AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 14500920
- Aircraft time: 26,625 hours, 22,414 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Door
- Condition: Dented
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LOG PAGE 3952767 ITEM 1 TDMI 935T5229, MAIN PAX DOOR HAS A DENT & GOUGE AT LOWER RT CORNER REPAIR IAW ERS-EM-52DF-456.  COMPLIED WITH PERMANENT REPAIR IAW ERS-EM-52DF-456 PART C. TDMI RESTORED.
